MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG SHUNTASSISTANT 20; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG SHUNTASSISTANT 20; HYDROCEPHALUS MANAGEMENT
Model Number FV251T
Medical Device Problem Codes Infusion or Flow Problem (2964); Pressure Problem (3012)
Health Effect - Clinical Code Hydrocephalus (3272)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was reopened in reference to (b)(4).Investigation results: the basis of juristic requirements we have to get the personal request by the surgeon as a step of safeguard.Unfortunately we did not receive a consent.An official release is missing for the investigation of the product.For this reason, we returned the product for our discharge without examination.Results: we can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.
 
Event or Problem Description
It was reported that there was an issue with fv251t- shuntassistant 20.According to the complaint description, the customer asks for verification of the correct opening pressure.Additional information was not available.

Brand Name
SHUNTASSISTANT 20
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
MDR Report Key12410428
Report Number3004721439-2021-00619
Device Sequence Number17238767
Product Code JXG
UDI-Device Identifier04041906113209
UDI-Public4041906113209
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K110206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFV251T
Device Catalogue NumberFV251T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2016
Initial Report FDA Received Date09/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;